# SDR FDEA201110184575

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 FLAP TRACK CARRIAGE AFT OTBD YOKE ROLLER DAMAGED.   R & R NR 2 FLAP TRACK CARRIAGE AFT OTBD YOKE ROLLER IAW AMM 20-21-12.
